Alert archive / Iowa / Flash Flood Warnings in 2024
Flash Flood Warning 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 3, 2024, 3:18 PM CDT for Delaware County, Dubuque County, Iowa; Jo Daviess County, Illinois. It was in force for 4 hr. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2024, 3:18 PM CDT (20:18 UTC)
- Expired
- Jun 3, 2024, 7:26 PM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, IA, Dubuque County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 3:30 PM CDT | FLASH FLOOD | 1 Ssw Asbury, IA | Creeks and streams out of their banks between Durango and Asbury. |
| Jun 3, 3:30 PM CDT | FLASH FLOOD | 1 Ssw Asbury, IA | Creeks and streams out of their banks between Durango and Asbury. |
| Jun 3, 3:40 PM CDT | FLASH FLOOD | 1 Nw Dubuque, IA | Delayed report. Basement flooding in the neighborhood. |
| Jun 3, 3:40 PM CDT | FLASH FLOOD | Sageville, IA | Roads flooded and penny size hail. |
| Jun 3, 3:40 PM CDT | FLASH FLOOD | Sageville, IA | Roads flooded and penny size hail. |
| Jun 3, 3:40 PM CDT | FLASH FLOOD | Sageville, IA | Roads flooded and penny size hail. |
| Jun 3, 4:03 PM CDT | FLASH FLOOD | 1 Se Rockdale, IA | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
| Jun 3, 4:09 PM CDT | RAIN 1.83 | Rickardsville, IA | Rainfall so far since this morning. |
| Jun 3, 4:09 PM CDT | RAIN 1.83 | Rickardsville, IA | Rainfall so far since this morning. |
| Jun 3, 4:10 PM CDT | FLASH FLOOD | 2 Nw East Dubuque, IA | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
| Jun 3, 4:30 PM CDT | RAIN 2.15 | 2 Wnw Dubuque, IA | Afternoon rainfall. |
| Jun 3, 4:30 PM CDT | RAIN 2.79 | 2 Ne Rockdale, IA | Personal weather station measurement of daytime rainfall total. |
| Jun 3, 4:30 PM CDT | RAIN 3.11 | Asbury, IA | Personal weather station measurement of daytime rainfall total. |
| Jun 3, 4:37 PM CDT | RAIN 2.6 | Dubuque, IA | Rainfall in the past 2 hours. Report from 1 mile west of the Sundown Ski Resort. |
| Jun 3, 4:37 PM CDT | RAIN 2.6 | Dubuque, IA | Rainfall in the past 2 hours. Report from 1 mile west of the Sundown Ski Resort. |
| Jun 3, 4:45 PM CDT | RAIN 3.43 | 1 E Dubuque, IA | Rainfall so far today. |
| Jun 3, 5:12 PM CDT | RAIN 2.2 | 1 Ssw Asbury, IA | 1.50 inches of rain in the past hour and total so far today of 2.20 inches. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
374
WGUS53 KDVN 032018
FFWDVN
IAC055-061-ILC085-040215-
/O.NEW.KDVN.FF.W.0003.240603T2018Z-240604T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
318 PM CDT Mon Jun 3 2024
The National Weather Service in Quad Cities has issued a
* Flash Flood Warning for...
Southeastern Delaware County in northeastern Iowa...
Dubuque County in northeastern Iowa...
Western Jo Daviess County in northwestern Illinois...
* Until 915 PM CDT.
* At 318 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dubuque, Asbury, Dyersville, Epworth, East Dubuque, Farley,
Peosta, Earlville, Delhi, New Vienna, Worthington, Holy Cross,
Luxemburg, Rickardsville, Sherrill, Delaware, Centralia,
Sageville, Balltown and Bankston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4251 9134 4264 9109 4265 9090 4266 9090
4266 9084 4264 9073 4263 9070 4259 9069
4254 9065 4251 9064 4251 9055 4235 9085
4235 9132
FLASH FLOOD...RADAR INDICATED
$$
Uttech4 follow-up statements
244
WGUS73 KDVN 032039
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
339 PM CDT Mon Jun 3 2024
IAC055-061-ILC085-040215-
/O.CON.KDVN.FF.W.0003.000000T0000Z-240604T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware IA-Dubuque IA-Jo Daviess IL-
339 PM CDT Mon Jun 3 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR SOUTHEASTERN DELAWARE, DUBUQUE AND WESTERN JO DAVIESS
COUNTIES...
At 339 PM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Between 1 and 2.5
inches of rain have fallen. Additional rainfall amounts of 0.5 to
1.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dubuque, Asbury, Dyersville, Epworth, East Dubuque, Farley,
Peosta, Earlville, Delhi, New Vienna, Worthington, Holy Cross,
Luxemburg, Rickardsville, Sherrill, Delaware, Centralia,
Sageville, Balltown and Bankston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4251 9134 4264 9109 4265 9090 4266 9090
4266 9084 4264 9073 4263 9070 4259 9069
4254 9065 4251 9064 4251 9055 4235 9085
4235 9132
FLASH FLOOD...OBSERVED
$$
Uttech194
WGUS73 KDVN 032206
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
506 PM CDT Mon Jun 3 2024
IAC055-061-ILC085-040215-
/O.CON.KDVN.FF.W.0003.000000T0000Z-240604T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware IA-Dubuque IA-Jo Daviess IL-
506 PM CDT Mon Jun 3 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR EASTERN DELAWARE, DUBUQUE AND NORTHWESTERN JO DAVIESS
COUNTIES...
At 506 PM CDT, Emergency Management reported ongoing flash flooding
causing road closures. Between 1.5 and 3.5 inches of rain have
fallen across most of the warned area since mid afternoon. Roadway
flooding included Iowa Highway 3 between Durango and Sageville.
Additional spotty yet slow-moving thunderstorms will be in the
region through early evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dubuque, Asbury, Dyersville, Epworth, East Dubuque, Farley,
Peosta, Earlville, Delhi, New Vienna, Worthington, Holy Cross,
Luxemburg, Rickardsville, Sherrill, Delaware, Centralia,
Sageville, Balltown and Bankston.
This includes the following streams and drainages...
Little Maquoketa River, Catfish Creek, and Whitewater Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4251 9134 4264 9109 4265 9090 4266 9090
4266 9084 4264 9073 4263 9070 4259 9069
4254 9065 4251 9064 4251 9055 4235 9085
4235 9132
FLASH FLOOD...OBSERVED
$$
Friedlein613
WGUS73 KDVN 032307
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
607 PM CDT Mon Jun 3 2024
IAC055-032317-
/O.CAN.KDVN.FF.W.0003.000000T0000Z-240604T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware IA-
607 PM CDT Mon Jun 3 2024
...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN DELAWARE COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4266 9090 4266 9084 4263 9070 4259 9069
4254 9065 4251 9064 4251 9056 4245 9069
4239 9101 4246 9100 4260 9095 4263 9090
$$
IAC061-ILC085-040215-
/O.CON.KDVN.FF.W.0003.000000T0000Z-240604T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dubuque IA-Jo Daviess IL-
607 PM CDT Mon Jun 3 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR CENTRAL AND EASTERN DUBUQUE AND NORTHWESTERN JO DAVIESS
COUNTIES...
At 607 PM CDT, Emergency Management reported ongoing flash flooding
causing road closures. Between 1.5 and 3.5 inches of rain have
fallen across most of the warned area from earlier thunderstorms.
Roadway flooding included Iowa Highway 3 between Durango and
Sageville. Additional spotty yet slow-moving thunderstorms will be
possible early this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dubuque, Asbury, Epworth, East Dubuque, Farley, Peosta,
Rickardsville, Sherrill, Centralia, Sageville, Balltown, Bankston,
and Durango.
This includes the following streams and drainages...
Little Maquoketa River and Catfish Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are many low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4266 9090 4266 9084 4263 9070 4259 9069
4254 9065 4251 9064 4251 9056 4245 9069
4239 9101 4246 9100 4260 9095 4263 9090
FLASH FLOOD...OBSERVED
$$
Friedlein331
WGUS73 KDVN 040026
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
726 PM CDT Mon Jun 3 2024
IAC061-ILC085-040036-
/O.CAN.KDVN.FF.W.0003.000000T0000Z-240604T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dubuque IA-Jo Daviess IL-
726 PM CDT Mon Jun 3 2024
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL DUBUQUE AND
NORTHWESTERN JO DAVIESS COUNTIES...
Flood waters have receded and the heavy rain has ended. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
&&
LAT...LON 4266 9090 4266 9084 4263 9070 4259 9069
4254 9065 4251 9064 4251 9056 4245 9069
4239 9101 4246 9100 4260 9095 4263 9090
$$
UttechWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:03 PM CDT, 1 hour 15 minutes earlier. Its key messages:
- Active summer-like pattern early this week with warm/muggy conditions and multiple chances of showers and storms. Strong to a few severe storms possible this afternoon/evening, and again Tuesday PM/evening.
- Mainly dry mid week into the weekend with pleasant temperatures and lower humidity.
Area forecast discussion, Jun 3, 2:03 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 203 PM CDT Mon Jun 3 2024 .KEY MESSAGES... - Active summer-like pattern early this week with warm/muggy conditions and multiple chances of showers and storms. Strong to a few severe storms possible this afternoon/evening, and again Tuesday PM/evening. - Mainly dry mid week into the weekend with pleasant temperatures and lower humidity. && .SHORT TERM /THROUGH TONIGHT/... Issued at 202 PM CDT Mon Jun 3 2024 A true summertime air mass in place over the region today, with heat and humidity widespread in the region. Pwat values are around the 90th percentile, 1.4 to 1.6", but forcing is weak and this is resulting in an over-forecast of Pops by the NBM in general. The forcing today within this warm sector has been on the southern flank of the MCV which is moving through Wisconsin today. That has provided enough forcing to get several rounds of storms that have been strong at times going in our northern tier of counties (CAPE values are 2500-3000). Farther south, with less forcing, we've bubbled up some towering cumulus, and a couple orphan anvil storms, but the lack of convergence and shear has kept this activity from getting going. Isolated 1" + rains are expected with storms in the north today. Looking upstream in this moist flow, another significant MCV is located in central KS, and models do bring that up through the flow tonight, reaching our south towards morning. So, after the evening chance for storms, mainly north, we'll probably be dry tonight, with some threat moving back in by morning south. It'll be warm and humid, with lows in the mid to upper 60s. Tuesday, the MCV could bring persistent showers and storms to the area, assuming it maintains it's circulation, which is not something we have high confidence in. It should at least provide cloud cover, keeping highs in the lower to mid 80s again. These slow moving storm chances south, will again provide a low confidence placement, but high confidence on heavy rain potential with the very moist air mass in place. Looking at Tuesday night, a later evening arrival of the cold front is now forecast, with most severe weather parameters waning before they enter our CWA. This still looks like a widespread line as is moves through our area, but with a widespread wind event does not appear likely. Another QPF of 0.25 to 0.75 is expected with the line, which is lower than earlier forecasts and trending downward, due to the decaying nature of the line as is moves through. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Issued at 202 PM CDT Mon Jun 3 2024 Wednesday through early next week continue to look beautiful and comfortable. There could be a few passing showers and storms in the cyclonic flow aloft through Wednesday night, but following that, mainly dry weather is expected through the next 5-6 days. Highs in the 70s to low 80s, and lows in the 50s to 60s should last into early next week! && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1212 PM CDT Mon Jun 3 2024 Widely scattered showers and storms will continue to move northeast around 40 mph north of Highway 30 early this afternoon. Additional very widely scattered storms will possibly form during the afternoon and evening hours and move northeast around 25 mph. For now, there is a very low chance at any one TAF site through the next 24 hours, except for near DBQ early this afternoon. South winds of 10 to 20 kts will continue through the period, with a cold front arriving Tuesday night, with a widespread thunderstorm chance with it. The summery, chaotic storms are possible until the front arrives, with that widespread line of storms Tuesday night. Outside of storms, VFR weather is expected through the period. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Ervin LONG TERM...Ervin AVIATION...Ervin
Hazardous weather outlook, Jun 3, 4:25 AM CDT, 10 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 425 AM CDT Mon Jun 3 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-040930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 425 AM CDT Mon Jun 3 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has placed a Slight Risk, or level 2 of 5 risk, for portions of eastern Iowa and northwest Illinois along and east of a line from Dubuque, Iowa to Muscatine, Iowa. Surrounding that is a Marginal Risk, or level 1 of 5 risk, that extends as far west as a Manchester, Iowa to Washington, Iowa line. Scattered thunderstorms are expected through this evening. Some storms may be severe this afternoon and evening, with damaging winds and large hail being the primary threats. An isolated tornado also cannot be ruled out. Locally heavy rainfall could pose a risk for isolated flash flooding late this afternoon and evening. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY There is a chance of thunderstorms Tuesday and Tuesday night. There is a Marginal Risk, or level 1 of 5 risk for western portions of the Outlook area, mainly along and west of a line from Manchester, Iowa to Keokuk, Iowa. Damaging winds is the primary threat. Locally heavy rainfall could pose a risk for isolated flash flooding Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for portions of the area this afternoon and evening. GENERAL STORM MOTION OF THE DAY: Moving toward the northeast at 25 mph.
In the hours before
Special weather statement, Jun 3, 12:51 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1251 PM CDT Mon Jun 3 2024
IAZ040-041-031830-
Buchanan IA-Delaware IA-
1251 PM CDT Mon Jun 3 2024
...A strong thunderstorm will impact portions of east central
Buchanan and northwestern Delaware Counties through 130 PM CDT...
At 1250 PM CDT, Doppler radar was tracking a strong thunderstorm over
Winthrop, or 7 miles east of Independence, moving northeast at 30
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could cause minor tree limb damage and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations impacted include...
Manchester, Winthrop, Quasqueton, Lamont, Delhi, Dundee, Masonville,
Winthrop Golf Course, Delaware County Fairgrounds, Manchester
Airport, Coffins Grove Park, Baileys Ford Park, and Backbone State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4264 9146 4243 9133 4239 9181 4245 9185
4265 9157
TIME...MOT...LOC 1750Z 247DEG 25KT 4246 9174
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GunkelSpecial weather statement, Jun 3, 2:21 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
221 PM CDT Mon Jun 3 2024
IAZ041-042-032000-
Delaware IA-Dubuque IA-
221 PM CDT Mon Jun 3 2024
...A strong thunderstorm will impact portions of northeastern
Delaware and northwestern Dubuque Counties through 300 PM CDT...
At 221 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Vienna, or 13 miles east of Manchester, moving northeast at 30
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could cause minor tree limb damage and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations impacted include...
Dyersville, Epworth, Farley, Peosta, Earlville, New Vienna, Holy
Cross, Luxemburg, Rickardsville, Balltown, Bankston, Graf, Bankston
Park, Cottage Hill, New Wine Park, Waupeton, Lattnerville,
Petersburg, Five Points, and Camp Little Cloud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4267 9086 4241 9085 4242 9128 4256 9129
4265 9113 4265 9090 4268 9090
TIME...MOT...LOC 1921Z 247DEG 25KT 4252 9119
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GunkelThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:51 PM CDT | Special Weather Statement | DVN | Delaware | 39 min |
| Jun 3, 2:21 PM CDT | Special Weather Statement | DVN | Dubuque | 39 min |
| Jun 3, 2:33 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 42 min |
| Jun 3, 3:32 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 28 min |
| Jun 3, 4:22 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 38 min |
| Jun 3, 6:19 PM CDT | Special Weather Statement | DVN | Stephenson | 41 min |
Nearby
Flash Flood Warnings in Iowa, 2024Flash Flood Warnings in Illinois, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.